# SDR DALA2020110603616

- Difficulty date: October 16, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,852 hours, 23,556 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN ON CENTER TANK LOCATED BETWEEN FR 41 TO FR 42 AND BETWEEN Y1732 TO Y1292 IN PASSENGER CABIN.  CORRECTIVE ACTION: EVALUATED REWORK LOCATED ON EXTERNAL SKIN ON CENTER TANK LOCATED BETWEEN FR 41 TO FR 42 AND BETWEEN Y1732 TO Y1292 IN PASSENGER CABIN AND FOUND WITHIN LIMITS, AS PER A319 SRM 57-11-11-283-001 FIG 001.
